# SDR AU980506

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Condition: Loose
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR PINTLE PIN LOCK BOLT ROTATING.
